IMECH-IR  > 力学所知识产出(1956-2008)
变量的两种独立性和哈密顿原理的无穷多样性
朱如曾; 向程
Source Publication力学与实践
1994-10-15
Issue05Pages:71-74
ISSN1000-0879
Abstract变量的两种独立性和哈密顿原理的无穷多样性朱如曾;向程(中国科学院力学研究所;北京100080)最近《力学与实践》发表了“对广义动量的探讨”一文 ̄[12];该文批评了9本力学著作 ̄[1-2;4-10]的有关论述 ̄1).如果文[12]的批评是正确的;那么...
Keyword独立性 完整力学系统 哈密顿原理 Hamilton原理 正则方程 广义动量 分析力学 解析力学 一般力学
Language中文
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/72313
Collection力学所知识产出(1956-2008)
Recommended Citation
GB/T 7714
朱如曾,向程. 变量的两种独立性和哈密顿原理的无穷多样性[J]. 力学与实践,1994(05):71-74.
APA 朱如曾,&向程.(1994).变量的两种独立性和哈密顿原理的无穷多样性.力学与实践(05),71-74.
MLA 朱如曾,et al."变量的两种独立性和哈密顿原理的无穷多样性".力学与实践 .05(1994):71-74.
Files in This Item: Download All
File Name/Size DocType Version Access License
CJA1994-054.pdf(165KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱如曾]'s Articles
[向程]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱如曾]'s Articles
[向程]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱如曾]'s Articles
[向程]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: CJA1994-054.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.